advertisement
Question
Posted by: Mark | 2009/11/03

Upset Stomach

Hi Doc,

Thanks for the earlier feedback.

Spoke to my specialist and he advised that i can go ahead and use the cifloc 250. My tummy is still upset (specially in the morning due to me using immodiums during the day). Will the Cifloc help with the alleviation of the diarhea? If the problem persists, should i perhaps go for a gastro injection?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Mark
The cifloc will probably help. Just take probiotics too.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/03

Hallo Mark
The cifloc will probably help. Just take probiotics too.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement